| Model Number |
37603 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Continuation of d10: product id 37603 ((b)(6)); product type: 0197-implantable neurostimulator; implant date (b)(6) 2021, product id neu_ins_stimulator (unknown); product type: 0197-implantable neurostimulator; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a call requesting implanted product information, a medical technician mentioned that the patient had infections resulting from implantable neurostimulator (ins) in the past and had revisions and problems.They also said that the patient had an ins implanted on (b)(6) 2024, but then it was removed (b)(6) 2024.See (b)(4) regarding previously reported events of revisions/problems.
Additional Manufacturer Narrative
Continuation of d10: product id 3708660 lot# serial# (b)(6)implanted: (b)(6)2024 explanted: (b)(6)2025 product type extension product id 3389s-40 lot# va0zwpz serial# implanted: (b)(6)2015 explanted: (b)(6)2025 product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was provided by the manufacturer representative regarding the device replacement and explant.At the time of replacement, the rep was notified that the system had already been explanted due to infection; however, no details about the cause of the infection or specifics regarding the explant procedure were provided.The hcp did not have any further information.A new system was implanted on the left side on (b)(6)2025.No further information could be provided due to the limited details received from the provider.